3 doctors weighed in:

My husband is having numbness in his mouth and side of his face as well as his extremities using Seroquel. Should he be alarmed?

3 doctors weighed in
Dr. Louis Delcampo
Anesthesiology
1 doctor agrees

In brief: Electrolyte imbal?

Seroquel (Quetiapine) can cause Dizziness, fatigue, increased BP, Tremor.
slurred speech, anxiety to name a few. This could very well be improper dosing of Seroquel, however the entire medical picture needs to be evaluated. Start by visiting the doc prescribing the Seroquel. Blood test to include electrolytes liver enzymes etc. together with a physical exam. DO NOT stop the Seroquel abruptly!

In brief: Electrolyte imbal?

Seroquel (Quetiapine) can cause Dizziness, fatigue, increased BP, Tremor.
slurred speech, anxiety to name a few. This could very well be improper dosing of Seroquel, however the entire medical picture needs to be evaluated. Start by visiting the doc prescribing the Seroquel. Blood test to include electrolytes liver enzymes etc. together with a physical exam. DO NOT stop the Seroquel abruptly!
Dr. Louis Delcampo
Dr. Louis Delcampo
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available